# SDR USAA2011121900001

- Difficulty date: December 16, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 50,578 hours, 7,022 cycles
- System (JASC): 4990 · APU Oil System
- Part: Regulator
- Part number: 1604262
- Part serial: 829778
- Condition: Leaking
- Location: Apu
- Part time: 23,155 hours, 3,196 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLIGHT 733, LGW-CLT - MALODOROUS SMELL ON APPROACH, ZONE C & AFT GALLEY AREA.  MAINTENANCE PERFORMED CABIN AIR QUALITY JOB CARD 33L00021001.  FOUND APU LEAKING OIL INTO AIR INLET, REMOVED AND REPLACED APU OIL TEMPERATURE COOLER REGULATOR.  EXTENSIVE ENGINE RUNS & REPLACEMENT OF RECIRC FILTERS ACCOMPLISHED, NO UNUSUAL ODORS NOTED.
